# SDR P5CA0200650

- Difficulty date: February 20, 2002
- Submitted: February 21, 2002
- Operation: Air carrier
- Aircraft: N806FT
- Make and model: Boeing 747249F
- Aircraft serial: 21827
- Aircraft time: 65,171 hours, 16,796 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION:  FOUND LIGHT CORROSION, AREA 500, ON UPPER FLAP TRACKS AND CENTER TOGGLE ROLLERS ON NR 1, 2, 3 & 4 FLAP TRACKS.  REMOVED CORROSION AND RETREATED IAW MM 27-51-22 & 27-51-23, PAGE 801.
